# SDR UALA2013041902717

- Difficulty date: April 19, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 57,734 hours, 6,898 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 108
- Condition: Broken
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND UNDERFLOOR RECIRCULATION FAN BROKEN.  REMOVED FAN REF AMM 21-25-07-0401.   REPLACED WITH NEW RECIRCULATION FAN REF AMM 21-25-07-401.  PERFORMED FAN INSTALLATION TEST REF AMM.  TEST IS OK.
